# SDR WX0A071920

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug MD 83
- Aircraft serial: 49931
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 5930503106
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN PANEL UPPER SURFACE CORRODED OUT OF LIMITS AT STATION XCW 114.  REMOVED CORROSION DAMAGE & EXISTING MLG DOUBLER.  FABRICATED TAPERED FILLER 2 X 4.5 INCHES.  LOCATED, DRILLED & INSTALLED A REPLACEMENT MLG DOUBLER & REPAIR PARTS IAW SB MD80-57-239 REV 2 CONDITION 2B, DWG SR 09570085, & EA 15643.
